ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О единственности тригонометрических рядова

Шагинян, Л. А. (1984) О единственности тригонометрических рядова. ՀՍՍՀ ԳԱ Զեկույցներ, 78 (3). pp. 101-104. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1170Kb

Item Type:Article
Additional Information:Եռանկյունաչափական շարքերի միակության մասին։ On uniqueness of trigonometrical series.
Uncontrolled Keywords:Շահինյան Լ. Ա., Shahinian L. A.
Subjects:Q Science > QA Mathematics
ID Code:4715
Deposited By:NAS Reports
Deposited On:18 Jan 2013 14:53
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page